# SDR ASOA200901206

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 19,203 hours, 16,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 HAS 3 INDICATIONS NOTED: AT LT WEB WL 51.70 O/B OF LBL 9.0 APPROX .2" IN LENGTH 50 PERCENT FSH,  AT RT WEB WL 58.70 OTBD OF RBL 9.0 APPROX .2" IN LENGTH 90 PERCENT FSH, AND 3) AT RT WEB WL 59.10 INBD OF RBL 18.0 APPROX .4" IN LENGTH 70 PERCENT FSH. ALL FAILED NDT INSP.  LT WEB AT WL 51.70 OF LBL 9.0 REPAIRED ON 8760815 OP 120 AND CO NR 7608109. CONTINUE FS 559 REPAIR IAW REO 601R-53-41-260 REV D.  REPAIRED PRESSURE BULKHEAD STRUCTURE FS 559 BL FROM 23L TO 23R IAW REO 601R-53-41-260 REV D. C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV D.
